# SDR FDEA201407312020

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE LOWER END HAS CORROSION.  ENTERED IN ERROR.
